Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 78, NWS Bismarck, ND

August 1, 2010Rolette County, North Dakota

NWS Bismarck, ND issued this tornado warning at Aug 1, 2010, 9:36 PM CDT for Rolette County, North Dakota. It was in force for 24 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2010, 9:36 PM CDT (02:36 UTC)
Expired
Aug 1, 2010, 10:00 PM CDT
In force
24 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County Rolette County, ND

What was reported inside it

TimeReportWhereRemark
Aug 1, 9:45 PM CDTTORNADO14 Sw Rolla, NDTORNADO OBSERVED FOR 5 MINUTES. CORRECTED LOCATION OF TORNADO TO 14 SOUTHWEST OF ROLLA.
Aug 1, 9:45 PM CDTTORNADO7 Sw Rolla, NDTORNADO OBSERVED FOR 5 MINUTES.
Aug 1, 9:54 PM CDTTORNADO5 S Rolla, NDBRIEF TOUCHDOWN REPORTED TO STATE RADIO AT 954 PM CDT.
Aug 1, 9:56 PM CDTTORNADO1 N Rolette, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 3:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1681 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1681 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WFUS53 KBIS 020236
TORBIS
NDC079-020300-
/O.NEW.KBIS.TO.W.0078.100802T0236Z-100802T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT SUN AUG 1 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 1000 PM CDT

* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR DUNSEITH...OR 21 MILES EAST OF BOTTINEAU...
  AND MOVING SOUTHEAST AT 25 MPH.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF ROLETTE
  COUNTY...INCLUDING THE FOLLOWING LOCATIONS THORNE...SHELL VALLEY
  AND ROLETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4882 9955 4854 9982 4879 10011 4890 9997
TIME...MOT...LOC 0236Z 298DEG 21KT 4878 9997

$$

AYD
2 follow-up statements
994 
WWUS53 KBIS 020242
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
942 PM CDT SUN AUG 1 2010

NDC079-020300-
/O.CON.KBIS.TO.W.0078.000000T0000Z-100802T0300Z/
ROLETTE ND-
942 PM CDT SUN AUG 1 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL ROLETTE COUNTY
UNTIL 1000 PM CDT...

AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTHEAST OF DUNSEITH...OR 25 MILES EAST OF
BOTTINEAU...MOVING SOUTHEAST AT 25 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
ROLETTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS ROLETTE.

THIS STORM HAS A HISTORY OF PRODUCING A FUNNEL CLOUD NEAR DUNSEITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4889 9994 4882 9955 4854 9982 4877 10008
TIME...MOT...LOC 0241Z 306DEG 23KT 4875 9989

$$

AYD
239 
WWUS53 KBIS 020252
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
952 PM CDT SUN AUG 1 2010

NDC079-020300-
/O.CON.KBIS.TO.W.0078.000000T0000Z-100802T0300Z/
ROLETTE ND-
952 PM CDT SUN AUG 1 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL ROLETTE COUNTY
UNTIL 1000 PM CDT...

AT 947 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED 10 MILES SOUTHEAST OF DUNSEITH...OR 26 MILES EAST
OF BOTTINEAU...MOVING SOUTHEAST AT 25 MPH.

THE TORNADO WILL AFFECT MAINLY RURAL AREAS OF CENTRAL ROLETTE COUNTY.

ROLETTE FIRE DEPARTMENT REPORTED A TORNADO TO THE NORTHWEST OF 
ROLETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4888 9988 4882 9955 4854 9982 4874 10005
TIME...MOT...LOC 0251Z 312DEG 21KT 4870 9987

$$

AYD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Aug 1, 2:41 PM CDT, 6 hours 55 minutes earlier.

Area forecast discussion, Aug 1, 2:41 PM CDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
241 PM CDT SUN AUG 1 2010

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...
GFS AND ECMWF MODELS CONTINUE TO PORTRAY A BROAD UPPER RIDGE WITH
MULTIPLE LOW AMPLITUDE SHORT WAVES MOVING THROUGH OVER THE
NORTHERN PLAINS. THIS WILL KEEP THE THREAT FOR THUNDERSTORMS IN
TONIGHT WITH A GRADUAL LESSENING OF THE THUNDERSTORM THREAT
MONDAY INTO TUESDAY AS A SURFACE HIGH PRESSURE BUILDS INTO THE
STATE. GRADUALLY THE UPPER AIR PATTERN WILL TRANSITION TO A
NORTHWEST FLOW REGIME BY WEDNESDAY WITH WEAK CYCLONIC FLOW ALOFT
WITH WEAK SURFACE HIGH PRESSURE OVER THE REGION. THIS LEADS TO
SOME UNCERTAINTY IN THE PRECIP FORECAST BY THE END OF THE PERIOD.

OUTFLOW BOUNDARY LEFTOVER FROM SATURDAY NIGHTS CONVECTION LOOKS
LIKE A FOCUS FOR THUNDERSTORMS INITIATION ACROSS EASTERN MONTANA
INTO NORTHWEST NORTH DAKOTA AND ACROSS SOUTHERN CANADA. ABUNDANT
LOW LEVEL MOISTURE AND LOWER CONVECTIVE TEMPERATURES ALSO
PLAYING A ROLE IN GETTING THINGS ORGANIZED THERE SOONER THAN
ELSEWHERE.

WILL MENTION STRONG THUNDERSTORMS ACROSS THE NORTH AND EAST THIS
EVENING AND THEN WILL DROP THE CHANCES TO WIDELY SCATTERED TO
ISOLATED FOR MONDAY AND TUESDAY. TEMPERATURES WILL GENERALLY
MODERATE TO SLIGHTLY COOLER TEMPS BUT ABOUT NORMAL FRO THIS TIME
OF THE YEAR.

.LONG TERM...THURSDAY THROUGH SUNDAY NIGHT...

LONG TERM ECMWF AND GFS ARE IN BETTER AGREEMENT TODAY REGARDING
LARGE SCALE FEATURES FOR THE LONG TERM FORECAST. AT UPPER
LEVELS...THE LARGE HUDSON BAY LOW BEGINS A SLOW PROGRESSION EASTWARD
AND THE WEST COAST TROUGH PROGRESSES EASTWARD ACROSS THE ROCKIES AND
TOWARDS THE NORTHERN PLAINS.

THE AFOREMENTIONED UPPER LEVEL HUDSON BAY LOW WITH A WEST COAST
TROUGH WILL KEEP A SHORTWAVE RIDGE OVER THE WESTERN/NORTHERN PLAINS
THURSDAY THROUGH FRIDAY. HAVE KEPT ONLY SLIGHT CHANCE OF
PRECIPITATION OVER THE FAR WEST THIS TIME PERIOD.

BY FRIDAY NIGHT THE WEST COAST TROUGH IS MOVING ACROSS THE ROCKIES
AND BRINGING SOUTHWEST FLOW ALOFT TO THE NORTHERN PLAINS...ALLOWING
SHORTWAVES IN THE FLOW TO MOVE ACROSS THE AREA. A SURFACE LOW/TROUGH
DEVELOPS IN THE LEE OF THE ROCKIES AND SLOWLY MOVES EASTWARD ACROSS
THE WESTERN PLAINS. THIS WILL BRING A CHANCE OF THUNDERSTORMS TO THE
REGION FRIDAY NIGHT THROUGH SATURDAY NIGHT...WITH MORE UNCERTAINTY
IN THE FLOW PATTERN SUNDAY. THUS HAVE A CHANCE OF THUNDERSTORMS
FRIDAY NIGHT THROUGH SATURDAY NIGHT.

REGARDING TEMPERATURES...HIGHS MAINLY IN THE 80S WITH LOWS MAINLY 55
TO 60.

&&

.AVIATION...

MAIN SURFACE FEATURES ARE THE LOW IN NORTH CENTRAL SOUTH DAKOTA WITH
A TROUGH EXTENDING NORTHEAST ACROSS SOUTHEASTERN NORTH DAKOTA. THIS
FEATURE WILL BE A FOCUS OF THUNDERSTORMS TO DEVELOP THIS AFTERNOON
AND EVENING. KJMS MAY BE AFFECTED BY CONVECTION JUST NORTH OF THIS
BORDER.

UPPER LEVEL SHORTWAVES MOVING WEST TO EAST ACROSS NORTHERN
NORTH DAKOTA AND SOUTH CENTRAL CANADA WILL LIKELY BE ASSOCIATED WITH
SCATTERED THUNDERSTORMS ACROSS NORTHERN TAF SITES OF KISN AND KMOT.

OTHERWISE A CHANCE OF SCATTERED THUNDERSTORMS FOR ALL TAF SITES.
CONFIDENCE LOW ON TIMING AND PLACEMENT OF SCATTERED CONVECTION.
MAINLY VFR CONDITIONS WITH A CHANCE OF THUNDERSTORMS ALL PERIOD
THROUGH MONDAY MORNING. MAY SEE PATCHY FOG OVERNIGHT GIVEN RECENT
(AND FUTURE) HEAVY RAINS. NOT IN CURRENT SET OF TAFS BUT LOOK FOR
UPDATES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...ABELING
LONG TERM/AVIATION...VINING
Hazardous weather outlook, Aug 1, 5:05 AM CDT, 16 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
505 AM CDT SUN AUG 1 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
505 AM CDT SUN AUG 1 2010 /405 AM MDT SUN AUG 1 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE OVER NORTHWESTERN SOUTH DAKOTA WILL SLOWLY MOVE EAST
TODAY INTO TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO DEVELOP TODAY INTO TONIGHT IN RESPONSE TO THIS LOW PRESSURE.
SOME OF THE THUNDERSTORMS MAY BE SEVERE...WITH LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAINFALL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY
THROUGH SATURDAY OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA.
WE WILL BECOME MORE SPECIFIC WITH ANY SEVERE WEATHER POTENTIAL AS WE
GET CLOSER TO ANY SUCH EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT AS
SEVERE THUNDERSTORMS DEVELOP. PLEASE REPORT ANY SEVERE WEATHER TO
THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

KS

In the hours before

Local storm report, Aug 1, 9:09 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
909 PM CDT SUN AUG 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     NEW SALEM               46.85N 101.41W
08/01/2010  E80 MPH          MORTON             ND   LAW ENFORCEMENT

            HAIL PING PONG BALL SIZE

&&

HWETZEL
Local storm report, Aug 1, 9:15 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT SUN AUG 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     2 W CROWN BUTTE LAKE    46.87N 101.13W
08/01/2010  E60 MPH          MORTON             ND   LAW ENFORCEMENT

            BETWEEN MILE MARKER 139 AND 140 ON I-94.

&&

KBIRK
Special weather statement, Aug 1, 9:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT SUN AUG 1 2010

NDZ004-005-020300-
BOTTINEAU ND-ROLETTE ND-
915 PM CDT SUN AUG 1 2010

...SPECIAL WEATHER STATEMENT FOR ROLETTE AND EASTERN BOTTINEAU
COUNTIES UNTIL 1000 PM CDT...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF ST.
JOHN TO 5 MILES WEST OF DUNSEITH...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
DUNSEITH AROUND 925 PM CDT.
ST. JOHN AROUND 940 PM CDT.
THORNE AND SHELL VALLEY AROUND 945 PM CDT.
BELCOURT AROUND 950 PM CDT.
ROLLA AND ROLETTE AROUND 1000 PM CDT.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

AYD
Local storm report, Aug 1, 9:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CDT SUN AUG 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FUNNEL CLOUD     5 S SWEET BRIAR LAKE    46.79N 101.26W
08/01/2010                   MORTON             ND   TRAINED SPOTTER

            REPORTED BY TRAINED SPOTTER FROM WEST OF MANDAN ON
            INTERSTATE 94

&&

HWETZEL
Local storm report, Aug 1, 9:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CDT SUN AUG 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             4 NW NEW SALEM          46.89N 101.47W
08/01/2010  M1.00 INCH       MORTON             ND   TRAINED SPOTTER

            6 INCH BRANCH BROKEN ELM TREE AND 1.15 RAINFALL IN 20
            MINUTES.

&&

HWETZEL
Special weather statement, Aug 1, 9:30 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT SUN AUG 1 2010

NDZ034-035-020315-
BURLEIGH ND-MORTON ND-
930 PM CDT SUN AUG 1 2010

...SPECIAL WEATHER STATEMENT FOR EASTERN MORTON AND SOUTHERN BURLEIGH
COUNTIES UNTIL 1015 PM CDT...

AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MANDAN...OR NEAR BISMARCK...MOVING EAST AT
40 MPH.

WIND GUSTS AROUDN 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
MANDAN AND BISMARCK NOW...
LINCOLN AROUND 935 PM CDT.
MENOKEN AROUND 950 PM CDT.
MCKENZIE AROUND 955 PM CDT.
STERLING AROUND 1005 PM CDT.

KINNEY

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:38 PM CDTSevere Thunderstorm WarningBISDunn, Mercer7 min
Aug 1, 7:41 PM CDTTornado WarningBISDunn, Mercer49 min
Aug 1, 8:13 PM CDTTornado WarningBISMercer, Morton, Oliver47 min
Aug 1, 8:52 PM CDTTornado WarningBISBurleigh, Morton, Oliver38 min
Aug 1, 9:26 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux47 min
Aug 1, 9:58 PM CDTTornado WarningBISRolette47 min
Aug 2, 1:05 PM CDTSevere Thunderstorm WarningBISMcLean, Ward55 min
Aug 2, 2:36 PM CDTTornado WarningBISMorton24 min
Aug 2, 2:58 PM CDTTornado WarningBISBurleigh, Morton32 min
Aug 2, 3:22 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton53 min
Aug 2, 3:32 PM CDTAreal Flood AdvisoryBISBurleigh, Morton, Oliver114 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.